Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 10, Pages 1721–1729 (Mi zvmmf1602)  

This article is cited in 3 scientific papers (total in 3 papers)

A consistent estimate for the dimension of manifolds and self-similar fractals

V. V. Maiorov, E. A. Timofeev

P. G. Demidov Yaroslavl State University

Full text: PDF file (983 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:10, 1651–1659

Bibliographic databases:
UDC: 519.676
MSC: Primary 28A80; Secondary 65P40, 28A78, 65C10
Received: 24.12.1998

Citation: V. V. Maiorov, E. A. Timofeev, “A consistent estimate for the dimension of manifolds and self-similar fractals”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999), 1721–1729; Comput. Math. Math. Phys., 39:10 (1999), 1651–1659

Citation in format AMSBIB
\Bibitem{MaiTim99}
\by V.~V.~Maiorov, E.~A.~Timofeev
\paper A consistent estimate for the dimension of manifolds and self-similar fractals
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 10
\pages 1721--1729
\mathnet{http://mi.mathnet.ru/zvmmf1602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726499}
\zmath{https://zbmath.org/?q=an:0974.28005}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 10
\pages 1651--1659


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1602
  • http://mi.mathnet.ru/eng/zvmmf/v39/i10/p1721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Maiorov, E. A. Timofeev, “Statistical Estimation of Generalized Dimensions”, Math. Notes, 71:5 (2002), 634–648  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. A. Timofeev, “Invariants of measures admiting statistical estimates”, St. Petersburg Math. J., 17:3 (2006), 527–551  mathnet  crossref  mathscinet  zmath  elib
    3. E. A. Timofeev, “A Consistent Estimator of the Entropy of Measures and Dynamical Systems”, Math. Notes, 77:6 (2005), 831–842  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:228
    Full text:72
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021